# SDR 06FDEA03092

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 26,045 hours, 5,927 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Fitting
- Condition: Corroded
- Location: Center Lg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR, LEFT HAND PILLOW BLOCK ATTACHMENT FITTING FOUND   MATING SURFACE WITH FITTING CORROSION.  CENTER LANDING GEAR, LEFT HAND PILLOW BLOCK ATTACHMENT FITTING   MATING   SURFACE - PITTING CORROSION REMOVED AND FOUND WITHIN LIMITS AS PER 53-40-00   VOLUME I,   FIGURE 15.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
